# SDR UIEA2019030403446

- Difficulty date: February 26, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,699 hours, 22,868 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG CONTROL DISPLAYED ON EICAS AND STATUS MESSAGE( PERFORMED RIGHT PIMV BITE RESET PIMV TO MAKE SURE THAT MSG WAS NOT CAUSED BY EEC NOT BEING SUPPLIED WITH POWER. NO FAULTS SHOWN. GROUND TEST DONE PER 71-01 FT 810, SYSTEM CHECKS OK. )
